# SDR SWAA051936

- Difficulty date: July 1, 2005
- Submitted: July 7, 2005
- Operation: Air carrier
- Aircraft: N661SW
- Make and model: Boeing 737317
- Aircraft serial: 23173
- Aircraft time: 58,359 hours, 44,101 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101331
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD BIN EMERGENCY EXIT LIGHT LENS LOOSE AT ROW 15 DEF.  SECURED LENS PER MM.
